1887

oa SA Pharmaceutical Journal - Drug alert

 

Abstract

Extracted from text ... SA Pharmaceutical Journal - June 2006 38 Drug ALERT The Medicines Control Council alerts all healthcare professionals to safety information regarding the potential risk of interactions when domperidone is administered concomitantly with ketoconazole or possibly with other concomitantly administered medicines. QT prolongation, ventricular tachyarrhythmias and sudden deaths have been reported following intravenous administration of domperidone in cancer patients. Domperidone has been shown to possess cardiac electrophysiological effects such as prolongation of cardiac repolarisation at normal doses. 1, 2 The main metabolic pathway of domperidone is via the cytochrome P450 3A4 (CYP3A4) isoenzyme. In vitro data indicate that the concomitant use ..

Loading

Article metrics loading...

/content/mp_sapj/73/5/EJC81514
2006-06-01
2016-12-07
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error